Journal article icon

Journal article

INVARIANTS AND CLASSIFICATION OF GAUGE FIELDS

Abstract:
A classification of gauge fields in terms of spinors and the rank of a matrix of Lorentz invariants is proposed. A peeling theorem for the Yang-Mills field in the asymptotic limit is shown to follow from an earlier work of Roskies. An analogous theorem is proved for all gauge fields in the geometric optics limit. © 1978 The American Physical Society.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.18.1144

Authors


ANANDAN, J More by this author
Journal:
PHYSICAL REVIEW D
Volume:
18
Issue:
4
Pages:
1144-1151
Publication date:
1978
DOI:
ISSN:
0556-2821
URN:
uuid:e325136e-2a31-4c82-9830-2e0386f60a11
Source identifiers:
1296
Local pid:
pubs:1296
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP